MAUDE Adverse Event Report: Biosense Webster Inc NUVISION Ultrasound Catheter; Catheter, Ultrasound, Intravascular

Biosense Webster Inc NUVISION Ultrasound Catheter; Catheter, Ultrasound, Intravascular
Catalog Number FG12080
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction

Brand Name
NUVISION Ultrasound Catheter
Common Device Name
Catheter, Ultrasound, Intravascular
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50512286
Report Number3013300026-2026-02842
Device Sequence Number21503043
Product Code OBJ
UDI-Device Identifier10846835026566
UDI-Public(01)10846835026566(17)260922(10)31757386L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Catalogue NumberFG12080
Device Lot Number31757386L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown